advertisement
Question
Posted by: Butterfly1982 | 2010/08/27

Headaches from Wellbutrin

I know headaches are a very common side effect of this anti-depressant but no where on the internet can I actually find out WHY it gives you an headache? I want to determine how bad this pill actually is for me and if it is worth it to do this to my body?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear Butterfly,

The reason you can't find out why it gives you a headache is because no-one knows the answer.

With any medication you have to weigh up the benefits against the side effects, and decide which is better for you. If the side effects are worse than the benefit, then you should ask your doctor to change you to something else.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement